Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 305, Number 1
HTML articles powered by AMS MathViewer

Crossed products of continuous-trace $C^ \ast$-algebras by smooth actions
Iain Raeburn and Jonathan Rosenberg PDF
Trans. Amer. Math. Soc. 305 (1988), 1-45
New combinatorial interpretations of Ramanujan’s partition congruences mod $5,7$ and $11$
F. G. Garvan PDF
Trans. Amer. Math. Soc. 305 (1988), 47-77
A lifting theorem and uniform algebras
Takahiko Nakazi and Takanori Yamamoto PDF
Trans. Amer. Math. Soc. 305 (1988), 79-94
Sharp distortion theorems for quasiconformal mappings
G. D. Anderson, M. K. Vamanamurthy and M. Vuorinen PDF
Trans. Amer. Math. Soc. 305 (1988), 95-111
Euler-Poincaré characteristic and higher order sectional curvature. I
Chuan-Chih Hsiung and Kenneth Michael Shiskowski PDF
Trans. Amer. Math. Soc. 305 (1988), 113-128
Infinite rank Butler groups
Manfred Dugas and K. M. Rangaswamy PDF
Trans. Amer. Math. Soc. 305 (1988), 129-142
Coexistence theorems of steady states for predator-prey interacting systems
Lige Li PDF
Trans. Amer. Math. Soc. 305 (1988), 143-166
Ensembles de Riesz
Valérie Tardivel PDF
Trans. Amer. Math. Soc. 305 (1988), 167-174
Longtime dynamics of a conductive fluid in the presence of a strong magnetic field
C. Bardos, C. Sulem and P.-L. Sulem PDF
Trans. Amer. Math. Soc. 305 (1988), 175-191
Isometries between function spaces
Krzysztof Jarosz and Vijay D. Pathak PDF
Trans. Amer. Math. Soc. 305 (1988), 193-206
On the behavior of harmonic functions near a boundary point
Wade Ramey and David Ullrich PDF
Trans. Amer. Math. Soc. 305 (1988), 207-220
Local projective resolutions and translation functors for Kac-Moody algebras
Wayne Neidhardt PDF
Trans. Amer. Math. Soc. 305 (1988), 221-245
Representations of hyperharmonic cones
Sirkka-Liisa Eriksson PDF
Trans. Amer. Math. Soc. 305 (1988), 247-262
Convergence acceleration for generalized continued fractions
Paul Levrie and Lisa Jacobsen PDF
Trans. Amer. Math. Soc. 305 (1988), 263-275
Complementation in Kreĭn spaces
Louis de Branges PDF
Trans. Amer. Math. Soc. 305 (1988), 277-291
$k$-dimensional regularity classifications for $s$-fractals
Miguel Ángel Martín and Pertti Mattila PDF
Trans. Amer. Math. Soc. 305 (1988), 293-315
Counting semiregular permutations which are products of a full cycle and an involution
D. M. Jackson PDF
Trans. Amer. Math. Soc. 305 (1988), 317-331
The ideal structure of certain nonselfadjoint operator algebras
Justin Peters PDF
Trans. Amer. Math. Soc. 305 (1988), 333-352
Operator theoretical realization of some geometric notions
Qing Lin PDF
Trans. Amer. Math. Soc. 305 (1988), 353-367
The action of a solvable group on an infinite set never has a unique invariant mean
Stefan Krasa PDF
Trans. Amer. Math. Soc. 305 (1988), 369-376
A problem in convexity leading to the analysis of two functional equations
John V. Ryff PDF
Trans. Amer. Math. Soc. 305 (1988), 377-396
Interpolation of Besov spaces
Ronald A. DeVore and Vasil A. Popov PDF
Trans. Amer. Math. Soc. 305 (1988), 397-414
Finite order solutions of second order linear differential equations
Gary G. Gundersen PDF
Trans. Amer. Math. Soc. 305 (1988), 415-429